# SDR YENA20100710095

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 12,373 hours, 7,689 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10012492
- Part serial: 2005050553
- Condition: Failed
- Location: Rt Wing
- Part time: 12,392 hours, 7,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 588 PBI-HPN, A/C DIVERTED TO MCO DUE TO A-I WING FAIL EICAS MESSAGE IN FLIGHT.  CREW WAS UNABLE TO CLEAR THE MESSAGE WITH QRH PROCEDURE.  PERFORMED FIM 30-11-00-810-809-A AND REMOVED AND REPLACED RT WING ANTI ICE VALVE PER AMM 30-11-01.  OPS CHECK NORMAL.
